Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

SELF-ACCESSIBLE STATES FOR LINEAR SYSTEMS ON TIME SCALES

Full text
Author(s):
Henriquez, Hernan R. [1] ; Mesquita, Jaqueline G. [2]
Total Authors: 2
Affiliation:
[1] Univ Santiago, USACH, Dept Matemat, Casilla 307, Correo 2, Santiago - Chile
[2] Univ Brasilia, Dept Matemat, Campus Univ Darcy Ribeiro, BR-70910900 Brasilia, DF - Brazil
Total Affiliations: 2
Document type: Journal article
Source: Proceedings of the American Mathematical Society; v. 146, n. 3, p. 1257-1269, MAR 2018.
Web of Science Citations: 0
Abstract

In this paper, we are concerned with linear control systems on time scales. We show that, under appropriate hypotheses, the self-accessible trajectories have diameter greater than or equal to a certain fixed positive number. (AU)

FAPESP's process: 13/17104-3 - Impulsive functional dynamic equations on time scales and applications
Grantee:Jaqueline Godoy Mesquita
Support type: Research Grants - Young Investigators Grants
FAPESP's process: 14/15250-5 - Controllability for linear singular systems on time scales
Grantee:Jaqueline Godoy Mesquita
Support type: Research Grants - Visiting Researcher Grant - International